back to author index
   
title:
 
Complex Angle Variables for Constrained Integrable Hamiltonian Systems
publication:
 
JNMP
volume-issue:   8 - Supplement
pages:   1 - 4
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2001.8.s.1 (how to use a DOI)
author(s):
 
S ABENDA, Yu FEDOROV
publication date:
 
February 2001
abstract:
 
We propose Dirac formalism for constraint Hamiltonian systems as an useful tool for the algebro-geometrical and dynamical characterizations of a class of integrable systems, the so called hyperelliptically separable systems. As a model example, we apply it to the classical geodesic flow on an ellipsoid.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: